MAUDE Adverse Event Report: INFUTRONIX, LLC NIMBUS II PLUS AMBULATORY INFUSION PUMP

INFUTRONIX, LLC NIMBUS II PLUS AMBULATORY INFUSION PUMP
Model Number NIMBUS II PLUS
Medical Device Problem Codes Power Problem (3010); Intermittent Loss of Power (4016)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The distributor indicated that the pump had powered down twice after running for only 30 seconds.The distributor attempted to obtain additional event details but none were available.This event could initially not be investigated further since the pump was not available for evaluation.Subsequently, on 11-jul-2024, the pump was returned to infutronix for investigation.The results of the investigation are not yet available.However, a follow-up report will be submitted once the investigation is completed.
 
Event or Problem Description
Infutronix received a report that the patient experienced a power off multiple times during use.It was reported that there was no patient involvement.

Brand Name
NIMBUS II PLUS AMBULATORY INFUSION PUMP
Common Device Name
AMBULATORY INFUSION PUMP
Manufacturer (Section D)
INFUTRONIX, LLC
177 pine street
natick MA 01760 1331
Manufacturer (Section G)
INFUTRONIX, LLC
177 pine street
natick MA 01760 1331
Manufacturer Contact
frederick lee
177 pine street
natick, MA 01760-1331
5086502008
MDR Report Key19956555
Report Number3011581906-2024-00619
Device Sequence Number13003382
Product Code FRN
UDI-Device Identifier00817170020161
UDI-Public00817170020161
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K153193
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 08/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberNIMBUS II PLUS
Device Catalogue NumberNIMBUS J
Device Lot Number2111081200
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/11/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2024
Initial Report FDA Received Date08/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/08/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1285-2024
Patient Sequence Number1
Patient SexUnknown